# SDR CALA2020020800347

- Difficulty date: February 4, 2020
- Submitted: February 9, 2020
- Operation: Air carrier
- Aircraft: N77006
- Make and model: Boeing 777224
- Aircraft serial: 29476
- Aircraft time: 103,567 hours, 10,355 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Control Unit
- Part number: 756603E
- Condition: Faulted
- Location: Generator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: MSG 24-30003 AGCU INTERNAL FAULT REFER TO NR LP 9131304. TT: 1704070 MFG P/N(OFF): 756603E MFG S/N(OFF): 0976 ADD EMP:V917662 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1704070  SN OFF 0976 UNIT, GENERATOR  OFF 27-2421-9-0001 0976 ON 25-2422-9-0002 0841 UPDATE SDR STATUS SHOULD BE IDT INSPECTED BY HX215617. FIM 24-30003 PERFORMED FOUND CONNECTOR DM24003A DIN 11 WIRE INSU LATION JACKET MISSING AND CIRCUIT OPEN. CONNECTOR DM24003A RE-TERMINATED, I/R CHK RESULT NORMAL AND AGCU REPLACED AS PER AM M 24-22-02, WDM 24-21-31. ACGU INSTALLATION TEST RESULT NORMAL A S PER AMM 24-22-02, FORM 44-0008 STEP 1-4 ACCOMPLISHED.
